# SDR DL72S962047

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545655
- Condition: Cracked
- Location: Bs 505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 222419-14 PROVIDED FOR A TEMPORARY AND PERMANENT REPAIR FOR DAMAGE TO THE UPPER SKIN PANEL OF THE LAP JOINT AT FS 505 AND STRINGER 26R.  DURING THE PERMANENT REPAIR FOR THE ABOVE ER/A, A 0.5 CRACK WAS FOUND AT A LAP JOINT FASTENER  AT FS 515.
